# SDR ASAA2021111436621

- Difficulty date: November 14, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 373 hours, 119 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATES WHEN STARTING APU. GROUNDED - YES. FOR MSG 49-89002 REF B737-9 IFIM 49-00-00-810-817 FAULT IS NOT PRESENT WHEN APU SWITCH IS PLACED ON OR APU MANT POWER SWITCH IS PLACED IN TEST, PRIOR TO GOING INTO EXISTING FAULT. NUMEROUS APU STARTS WITH NO FAULT LIGHT. REVIEW FAULT HISTORY ON OMF AND FOUND NO FAULT FOR ATA49, REVIEW FLIGHT LEG HISTORY DAY OF AND NO FAULT RECORDED. ALL STEPS HAVE BEEN COMPLETED FROM TECH SERVICES INPUT, CONSULTED WITH SEAMC.
